# SDR SWAA2021112938703

- Difficulty date: October 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737752
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SURROUND DOUBLER LOWER POSITION BTW BS277 TO BS235 ELECTRICAL GROUND POWER RECEPTACLE LOWER FUSELAGE.  PERFORMED PERMANENT REPAIR AT SURROUND DOUBLER OF EPGR LOWER POSITION BTW BS277 TO BS235,  WL 175 IAW SRM 53-10-15-2R-4 REPAIR 4 FIGURE 204 SHEETS 3; 4.
